Alert archive / North Carolina / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 101, NWS Raleigh, NC

May 14, 2006Person County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at May 14, 2006, 2:46 PM EDT for Person County, North Carolina. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2006, 2:46 PM EDT (18:46 UTC)
Expired
May 14, 2006, 3:30 PM EDT
In force
44 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Person County, NC

The radar

The Raleigh/Durham radar (KRAX), 88 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 12:37 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2006-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 129 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2006-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
129 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
846 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 141846 RRA
SVRRAH
NCC145-141930-
/O.NEW.KRAH.SV.W.0101.060514T1846Z-060514T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
246 PM EDT SUN MAY 14 2006

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PERSON COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 330 PM EDT

* AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES SOUTHWEST OF BUSHY FORK...OR ABOUT OVER
  PROSPECT HILL...MOVING EAST AT 25 MPH. NICKEL SIZED HAIL AND WINDS
  IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MORIAH...SURL...

A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.

LAT...LON 3623 7916 3633 7916 3636 7914 3637 7912
      3637 7904 3637 7903 3637 7895 3638 7893
      3639 7881 3623 7882

$$

23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:25 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, May 14, 12:25 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
1225 PM EDT SUN MAY 14 2006

.SHORT TERM /REST OF TODAY/...
EXPECT SCATTERED CONVECTION TO MOVE/DEVELOP INTO THE WESTERN AND
SOUTHERN PIEDMONT BETWEEN 1700-1900 UTC AS MID LEVEL WIND MAX
ROTATES THROUGH THE TN VALLEY TOWARD THE CAROLINAS. WHILE SEVERE
THREAT THIS MRONIG WAS HAIL...BELIEVE STORMS THIS AFTERNOON WILL
HAVE ADDED THREAT OF WIND DAMAGE ESPECIALLY STORMS THAT OCCUR OVER
THE SOUTHERN PIEDMONT INTO THE SANDHILLS (CLOSER TO THE DYNAMOCS AND
WHERE BEST LOW LEVELM INSTABILITY RESIDES). ALSO LOOKS AS IF STORMS
WILL MOVE FASTER THAN THIS MORNING. EXPECTING MOVEMENT E-NE AT 30-35
MPH RATHER THAN NE AT 20 MPH THAT WE SAW THIS MORNING. -WSS/RHJ

&&

PREVIOUS MORNING DISCUSSION...
EARLY MORNING SHOWERS AND THUNDERSTORMS WITH HAIL IS CURRENTLY
EXITING THE NORTHEAST PORTION OF THE CWA. SCATTERED SHOWERS
ALREADY POPPING UP IN THE WEST. WITH HEATING AND INCREASING
MOISTURE... ACTIVITY WILL BECOME MORE WIDESPREAD THIS AFTERNOON
...ONCE WE ADD A FRONTAL BOUNDARY TO THE MIXTURE. THICKNESS
SCHEMES INDICATE READINGS A COUPLE DEGREES WARMER IN THE
NORTHWEST... HOWEVER WITH THE THICKENING CLOUDS WILL KEEP HIGHS AS
CURRENTLY FORECAST.

THE ENTIRE CWA IS SLIGHT RISK FOR THE AFTERNOON. AT THE PRESENT
TIME UPPER LEVEL WINDS ARE FOCUSING MAINLY ACROSS THE SOUTHERN
PORTION OF THE CWA... WHILE A COOL POOL IS WORKING INTO THE
NORTHEAST. THE LONG AND SHORT OF IT IS WE WILL HAVE AN ACTIVE
AFTERNOON.

WILL REMOVE MORNING WORDING FROM THE FORECAST.

PREV DISCUSSION...
 (ISSUED 323 AM EDT SUN MAY 14 2006)

SHORT TERM /TODAY THROUGH TUESDAY NIGHT/...
SHOWERS AND ISOLATED STORMS HAVE DEVELOPED EARLY THIS MORNING ACROSS
PORTIONS OF WESTERN AND CENTRAL NC IN ASSOCIATION WITH INCREASING
SYNOPTIC ASCENT AS DEEP H5 LOW CONTINUES MOVING SE TOWARDS THE AREA
AND STRONG H5 JET BEGINS TO PIVOT AROUND THE BASE...EJECTING
DOWNSTREAM INTO NC. VWPS FROM GSP...CAE AND RAH SHOW 30-40 KT SW
LLJ AT 1-2KFT ALREADY ESTABLISHED AND HELPING TO ADVECT MOISTURE
BACK INTO THE AREA AFTER DEWPOINTS PLUNGED INTO THE UPPER 30S AND
LOWER 40S SATURDAY AFTERNOON. SHOWERS/STORMS CURRENTLY LOCATED ALONG
A LINE JUST EAST OF CHARLOTTE AND NORTH TO GREENSBORO WILL CONTINUE
MOVING EAST THIS MORNING THROUGH CENTRAL NC...DRIVEN BY UPPER LEVEL
DYNAMICS.

SEVERE WEATHER IS THE PRIMARY FORECAST PROBLEM THIS AFTERNOON
AS H5 LOW/COLDPOOL ALOFT ADVANCES SOUTHEAST TO THE WINDWARD SIDE OF
THE APPALACHIANS AND STRONG H5 JET PIVOTS AROUND THE BASE OF THE
LOW...PLACING CENTRAL NC IN A LEFT EXIT REGION DURING MAX DIURNAL
HEATING LATER TODAY. SFC LOW DEVELOPMENT OVER NC/VA LATER TODAY WILL
ALSO HELP BACK SFC WINDS AND ALLOW MORE FAVORABLE DIRECTIONAL
SHEAR. MODEL SOUNDINGS SHOW VERY STEEP LOW-LEVEL LAPSE RATES AND
FAIRLY STEEP MID-LEVEL LAPSE RATES THIS AFTERNOON. IN
ADDITION...SHEAR PROFILES ARE STRONG AND SUGGEST ORGANIZED STORM
STRUCTURES...INCLUDING THE THREAT FOR SUPERCELLS. PRIMARY SEVERE
THREAT WILL LIKELY BE HAIL AND WIND WITH VERY LOW FREEZING/WBZ
LEVELS (8-9KFT) AND STRONG WINDS ALOFT...HOWEVER...AN ISOLATED
TORNADO CANNOT BE RULED OUT. LIMITING FACTORS FOR SEVERE WX THIS
AFTERNOON WILL BE THE EXTENT OF CLOUD COVER/AMOUNT OF INSOLATION
AND AVAILABLE MOISTURE...WITH DEWPOINTS CURRENTLY IN THE UPPER 40S
AND LOWER 50S. ALSO...AN AREA OF SHOWERS AND THUNDERSTORMS
CROSSING CENTRAL NC THIS MORNING WILL HELP TO WORK OVER THE
ATMOSPHERE...PERHAPS HINDERING DEVELOPMENT LATER IN THE DAY.

MONDAY AND TUESDAY...AFTER A BRIEF LULL ON MONDAY MORNING BEHIND THE
FIRST SFC WAVE TO AFFECT THE AREA...ANOTHER SFC WAVE WILL DEVELOP
AND LINGER AROUND ON MON-TUE...BRINGING A SMALL CHANCE OF SHOWERS TO
THE AREA. H5 LOW WILL SLOWLY BEGIN TO SHIFT NORTHEAST INTO NEW
ENGLAND LATER IN THE DAY TUE.

LONG TERM /WEDNESDAY THROUGH SATURDAY/...
FLOW STAYS MERIDIONAL THROUGH THURSDAY WITH RIDGE OVER THE WESTERN
US AND TROF OVER THE EASTERN US...BECOMING MORE ZONAL BY THIS
WEEKEND. LITTLE CHANGE MADE TO LONG TERM FORECAST.

AVIATION...
A COLD FRONT WILL APPROACH CENTRAL NC FROM THE WEST TODAY AND CROSS
THE AREA TONIGHT. THE FRONT WILL BE SUPPORTED BY THE FORWARD EDGE
OF A STRONG JET STREAM ALOFT ROUNDING THE BASE OF AN UPPER LOW
PRESSURE SYSTEM OVER THE OHIO VALLEY. WIDESPREAD SCT TO BKN LAYERS
OF STRATOCUMULUS AND ALTOCUMULUS ARE EXPECTED DURING THE PERIOD
WITH BASES OF 4 TO 8 THSD FT. VSBY SHOULD BE UNRESTRICTED EXCEPT
LOCALLY 3 TO 5 MILES IN SCATTERED SHOWERS OR TSTMS MAINLY THIS
AFTERNOON AND EVENING. -RFG

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RHJ/WSS
Hazardous weather outlook, May 14, 6:07 AM EDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
607 AM EDT SUN MAY 14 2006

NCZ007>011-021>028-038>043-073>078-083>086-088-089-151015-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
607 AM EDT SUN MAY 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

A LARGE UPPER LEVEL LOW PRESSURE SYSTEM OVER THE OHIO VALLEY AND A
STRONG JET STREAM ALOFT ACROSS THE TENNESSEE VALLEY WILL ENERGIZE
A COLD FRONT AS IT APPROACHES FROM THE WEST THIS AFTERNOON AND
CROSSES CENTRAL NORTH CAROLINA TONIGHT. THIS WILL ADD TO AN
ALREADY UNSTABLE ATMOSPHERE AND INCREASE THE THREAT OF SEVERE
THUNDERSTORMS.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE ALREADY OCCURRING
EARLY TODAY IN CENTRAL NORTH CAROLINA. BUT A MORE VIGOROUS LINE OF
THUNDERSTORMS IS EXPECTED TO FORM TO OUR WEST AND SOUTHWEST EARLY
AFTERNOON AND MOVE EAST ACROSS THE PIEDMONT BEFORE 5 PM AND
THROUGH THE SANDHILLS AND COASTAL PLAIN BEFORE 8 PM THIS EVENING.

THE MAIN THREAT FROM THUNDERSTORMS ACROSS CENTRAL NORTH CAROLINA
TODAY WILL BE LARGE HAIL. STRONG...DAMAGING DOWNBURST WINDS ARE
ALSO POSSIBLE...MAINLY IN THE SOUTHERN HALF...INCLUDING THE
SANDHILLS AND SOUTHERN COASTAL PLAIN OF CENTRAL NORTH CAROLINA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL NORTH
CAROLINA MAINLY BETWEEN 100 PM AND 800 PM. SPOTTERS ARE ENCOURAGED
TO REPORT THREATENING WEATHER OF ANY KIND TO THE NATIONAL WEATHER
SERVICE.

21

In the hours before

Local storm report, May 14, 10:14 AM EDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1014 AM EDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     HAIL             NORLINA                 36.45N 78.20W
05/14/2006  E0.88 INCH       WARREN             NC   TRAINED SPOTTER

0951 AM     HAIL             NORLINA                 36.45N 78.20W
05/14/2006  E0.75 INCH       WARREN             NC   ASOS

            OCCURRED NEAR THE INTERSECTION OF HYCO ROAD AND HIGHWAY
            158.

0950 AM     HAIL             NORLINA                 36.45N 78.20W
05/14/2006  E0.88 INCH       WARREN             NC   TRAINED SPOTTER

&&

RHJ
Local storm report, May 14, 1:24 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
124 PM EDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     HAIL             GREENSBORO              36.08N 79.83W
05/14/2006  E1.00 INCH       GUILFORD           NC   TRAINED SPOTTER

            STRIPPING LEAVES OFF TREES. LAWNDALE AT LAKE BRANT ROAD.

&&

WSS
Local storm report, May 14, 1:29 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
129 PM EDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             GREENSBORO              36.08N 79.83W
05/14/2006  E0.88 INCH       GUILFORD           NC   TRAINED SPOTTER

            NICKLE SIZE HAIL REPORTED BETWEEN THE AIRPORT AND I 40

0100 PM     HAIL             GREENSBORO              36.08N 79.83W
05/14/2006  E0.88 INCH       GUILFORD           NC   TRAINED SPOTTER

            NICKLE SIZE HAIL REPORTED BY TRAINED SPOTTER.

0110 PM     HAIL             GREENSBORO              36.08N 79.83W
05/14/2006  E0.88 INCH       GUILFORD           NC   TRAINED SPOTTER

            REPORTED BY TRAINED SPOTTER ALONG HIGHWAY 220

&&

REU
Local storm report, May 14, 1:55 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
155 PM EDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             2 N GIBSONVILLE         36.13N 79.54W
05/14/2006  E1.00 INCH       GUILFORD           NC   TRAINED SPOTTER

            NICKLE SIZE HAIL REPORTED ON 61 AND ELMONT RD.

&&

REU
Local storm report, May 14, 2:05 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
205 PM EDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             RANDLEMAN               35.82N 79.80W
05/14/2006  E0.88 INCH       RANDOLPH           NC   TRAINED SPOTTER

            NICKLE SIZE HAIL REPORTED BY SPOTTER ON HIGHWAY 311 IN
            RANDLEMAN

&&

REU
Local storm report, May 14, 2:40 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
240 PM EDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             GREENSBORO              36.08N 79.83W
05/14/2006  E1.00 INCH       GUILFORD           NC   TRAINED SPOTTER

            QUARTER SIZE HAIL ON TROXLER MILL RD IN GUILFORD COUNTY
            ONE MILE SOUTH OF HIGHWAY 87

&&

REU

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:48 AM EDTSevere Thunderstorm WarningRAHGranville42 min
May 14, 8:32 AM EDTSevere Thunderstorm WarningRAHGranville28 min
May 14, 1:02 PM EDTSevere Thunderstorm WarningRAHGuilford28 min
May 14, 1:19 PM EDTSevere Thunderstorm WarningRAHAlamance26 min
May 14, 1:30 PM EDTSevere Thunderstorm WarningRAHGuilford30 min
May 14, 1:32 PM EDTSevere Thunderstorm WarningRAHDavidson, Randolph43 min
May 14, 1:44 PM EDTSevere Thunderstorm WarningRAHAnson31 min
May 14, 1:45 PM EDTSevere Thunderstorm WarningRAHAlamance30 min
May 14, 1:58 PM EDTSevere Thunderstorm WarningRAHRichmond21 min
May 14, 2:09 PM EDTSevere Thunderstorm WarningRAHMoore51 min
May 14, 2:12 PM EDTSevere Thunderstorm WarningRAHDurham, Orange48 min
May 14, 2:15 PM EDTSevere Thunderstorm WarningRAHDavidson15 min
May 14, 2:15 PM EDTSevere Thunderstorm WarningRAHGuilford, Randolph30 min
May 14, 2:21 PM EDTSevere Thunderstorm WarningRAHLee24 min
May 14, 2:29 PM EDTSevere Thunderstorm WarningRAHHarnett31 min
May 14, 2:35 PM EDTSevere Thunderstorm WarningRAHGranville40 min
May 14, 2:42 PM EDTSevere Thunderstorm WarningRAHAlamance33 min
May 14, 2:47 PM EDTSevere Thunderstorm WarningRAHWake43 min
May 14, 2:54 PM EDTTornado WarningRAHDavidson, Stanly41 min
May 14, 3:02 PM EDTSevere Thunderstorm WarningRAHFranklin, Vance43 min
May 14, 3:02 PM EDTSevere Thunderstorm WarningRAHVance23 min
May 14, 3:06 PM EDTSevere Thunderstorm WarningRAHOrange24 min
May 14, 3:12 PM EDTTornado WarningRAHMontgomery33 min
May 14, 3:29 PM EDTSevere Thunderstorm WarningRAHDurham, Orange31 min
May 14, 3:34 PM EDTSevere Thunderstorm WarningRAHWake26 min
May 14, 3:41 PM EDTTornado WarningRAHFranklin19 min
May 14, 3:47 PM EDTTornado WarningRAHMontgomery28 min
May 14, 3:49 PM EDTTornado WarningRAHDurham26 min
May 14, 3:52 PM EDTSevere Thunderstorm WarningRAHRandolph23 min
May 14, 3:56 PM EDTSevere Thunderstorm WarningRAHHalifax, Nash49 min
May 14, 3:58 PM EDTSevere Thunderstorm WarningRAHMoore47 min
May 14, 4:02 PM EDTSevere Thunderstorm WarningRAHGranville, Wake28 min
May 14, 4:04 PM EDTSevere Thunderstorm WarningRAHGuilford41 min
May 14, 4:32 PM EDTSevere Thunderstorm WarningRAHLee28 min
May 14, 4:38 PM EDTSevere Thunderstorm WarningRAHAnson37 min
May 14, 4:41 PM EDTSevere Thunderstorm WarningRAHPerson24 min
May 14, 4:58 PM EDTSevere Thunderstorm WarningRAHAlamance17 min
May 14, 5:14 PM EDTSevere Thunderstorm WarningRAHOrange31 min
May 14, 5:20 PM EDTSevere Thunderstorm WarningRAHRichmond25 min
May 14, 5:29 PM EDTTornado WarningRAHOrange16 min
May 14, 5:47 PM EDTTornado WarningRAHDurham28 min
May 14, 6:07 PM EDTTornado WarningRAHWake23 min
May 14, 6:09 PM EDTSevere Thunderstorm WarningRAHGranville, Vance36 min
May 14, 6:24 PM EDTSevere Thunderstorm WarningRAHFranklin51 min
May 14, 6:35 PM EDTTornado WarningRAHFranklin25 min
May 14, 6:40 PM EDTSevere Thunderstorm WarningRAHChatham16 min
May 14, 6:48 PM EDTTornado WarningRAHChatham27 min
May 14, 6:50 PM EDTSevere Thunderstorm WarningRAHWake40 min
May 14, 6:58 PM EDTTornado WarningRAHFranklin, Nash47 min
May 14, 7:12 PM EDTSevere Thunderstorm WarningRAHLee19 min
May 14, 7:25 PM EDTTornado WarningRAHLee35 min
May 14, 7:31 PM EDTSevere Thunderstorm WarningRAHWake29 min
May 14, 7:43 PM EDTTornado WarningRAHChatham17 min
May 14, 7:44 PM EDTSevere Thunderstorm WarningRAHEdgecombe46 min
May 14, 7:57 PM EDTTornado WarningRAHHarnett33 min
May 14, 7:58 PM EDTTornado WarningRAHWake32 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.